HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 12 no. 4 : [3]

Collection home page

Showing results 1 to 3 of 3
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Yamamuro, SadayukiEXPONENTS OF MODULARED SEMI-ORDERED LINEAR SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1953
bulletin (article)Katsurada, YoshieON THE INTRINSIC DERIVATIVE IN THE NON-HOLONOMIC EXSURFACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1953
bulletin (article)Nakano, HidegorôPRODUCT SPACES OF SEMI-ORDERED LINEAR SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1953
Showing results 1 to 3 of 3

 

Feedback - Hokkaido University